# SDR DL76G090177

- Difficulty date: February 8, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N1608
- Make and model: Boeing 767332
- Aircraft serial: 30573
- Aircraft time: 40,642 hours, 5,851 cycles
- Engine: Ge CF680C2B6F
- Engine time: 48,129 hours, 9,049 cycles
- System (JASC): 7410 · Ignition Power Supply
- Part: Ignition Sys
- Condition: Warning Light
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RT ENG IGN 1 STATUS MSG.  PERFORMED TWO GOOD STARTS NR 2 ENGINE.  NO MSGS NOTED.
